MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. TRUE FORM¿..014 GUIDE WIRE; FG.GUIDEWIRES

MERIT MEDICAL SYSTEMS INC. TRUE FORM¿..014 GUIDE WIRE; FG.GUIDEWIRES
Catalog Number TF14180S/A
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The account alleges that when trying to advance a microcatheter over a guidewire into the tibial artery under fluoroscopy, the tip of the guidewire detached.The guidewire tip and the microcatheter were successfully removed from the patient together, without additional medical intervention.No additional patient consequences to report.
 
Additional Manufacturer Narrative
The suspect medical device will not be returning for engineering evaluation.A lot number was reported, and a review of the manufacturing history record is in progress.
 
Additional Manufacturer Narrative
The suspect medical device was not returned for investigation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be reopened.

Brand Name
TRUE FORM¿..014 GUIDE WIRE
Common Device Name
FG.GUIDEWIRES
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
bryson heaton bsn,rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key16242301
Report Number1721504-2023-00005
Device Sequence Number6408468
Product Code DQX
UDI-Device Identifier00884450297896
UDI-Public884450297896
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K170532
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Catalogue NumberTF14180S/A
Device Lot NumberH2279360
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2023
Supplement Date Received by Manufacturer03/27/2023
Initial Report FDA Received Date01/25/2023
Supplement Report FDA Received Date03/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTERVENTIONAL GUIDE CATHETER; INTERVENTIONAL MICROCATHETER
Patient SexUnknown